# SDR USAA060445

- Difficulty date: March 9, 2006
- Submitted: March 10, 2006
- Operation: Air carrier
- Aircraft: N527AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23862
- Aircraft time: 53,780 hours, 53,780 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA WBL 170-160 AND 181 UPPER FIXED WING T/E DELAMINATED.  REMOVED DAMAGE AND APPLIED A COMPOSITE REPAIR IAW EA 78270, DEFECT SIZE: 3 INCHES.
